American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Gudmundur Vigfússon. The queer differential equations for adiabatic compression of plasma. Bull. Amer. Math. Soc. 1 (1979) 778-781. MR 537631.
Abstract, references, and article information   
View Article: PDF

[2] M. B. Suryanarayana. Monotonicity and upper semicontinuity. Bull. Amer. Math. Soc. 82 (1976) 936-938. MR 0433272.
Abstract, references, and article information   
View Article: PDF

[3] H. Brézis and F. E. Browder. Singular Hammerstein equations and maximal monotone operators. Bull. Amer. Math. Soc. 82 (1976) 623-625. MR 0407671.
Abstract, references, and article information   
View Article: PDF

[4] Jürgen Weyer. On domains of maximal monotone operators. Bull. Amer. Math. Soc. 82 (1976) 491-493. MR 0402548.
Abstract, references, and article information   
View Article: PDF

[5] Ronald E. Bruck Jr.. An iterative solution of a variational inequality for certain monotone operators in Hilbert space. Bull. Amer. Math. Soc. 81 (1975) 890-892. MR 0383159.
Abstract, references, and article information   
View Article: PDF

[6] Haim Brezis and Felix E. Browder. Maximal monotone operators in nonreflexive Banach spaces and nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 81 (1975) 82-88. MR 0407670.
Abstract, references, and article information   
View Article: PDF

[7] Jill P. Mesirov-Kazdan. Calculus of variations: Perturbations preserving condition $\left( {\text{C}} \right)$. Bull. Amer. Math. Soc. 80 (1974) 1260-1264. MR 0394753.
Abstract, references, and article information   
View Article: PDF

[8] D. J. Hebert Jr.. Nonlinear parabolic equations and probability. Bull. Amer. Math. Soc. 80 (1974) 965-969. MR 0352709.
Abstract, references, and article information   
View Article: PDF

[9] Haim Brézis and Felix E. Browder. Some new results about Hammerstein equations. Bull. Amer. Math. Soc. 80 (1974) 567-572. MR 0338855.
Abstract, references, and article information   
View Article: PDF

[10] Ronald E. Bruck Jr.. The iterative solution of the equation $y \in x + Tx$ for a monotone operator $T$ in Hilbert space. Bull. Amer. Math. Soc. 79 (1973) 1258-1261. MR 0328692.
Abstract, references, and article information   
View Article: PDF

[11] W. V. Petryshyn and T. E. Williamson Jr.. A necessary and sufficient condition for the convergence of a sequence of iterates for quasi-nonexpansive mappings. Bull. Amer. Math. Soc. 78 (1972) 1027-1031. MR 0308871.
Abstract, references, and article information   
View Article: PDF

[12] Jean-Pierre Gossez. Boundary value problems for quasilinear elliptic equations with rapidly increasing coefficients. Bull. Amer. Math. Soc. 78 (1972) 753-758. MR 0318669.
Abstract, references, and article information   
View Article: PDF

[13] Felix E. Browder. Normal solvability and $\phi $-accretive mappings of Banach spaces. Bull. Amer. Math. Soc. 78 (1972) 186-192. MR 0306992.
Abstract, references, and article information   
View Article: PDF

[14] Felix E. Browder. Generalizations of accretivity for nonlinear mappings of Banach spaces. Bull. Amer. Math. Soc. 78 (1972) 93-98. MR 0293468.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1